# SDR FDEA201512013842

- Difficulty date: December 1, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 817 hours, 40,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50903
- Condition: Corroded
- Location: Bs 780-880
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT LBL 24, BETWEEN BS 780 & 880 HAS CORROSION.   REPAIRED IAW SRM 51-10-02,SRM 53-00-52-1A,AMM 53-01-01,AMM 20-66-07-2,SRM 51-40-  02 ,SRM 51-40-05,SRM 51-40-08, DWG 143N5106 REV. A , SRM 51-20-01, AMM 51-21-01-7. BSOPM 20-41-05 AND AMM 53-01-01-4.
